IEEE - Institute of Electrical and Electronics Engineers, Inc. - A model of diffusion, based on the equation of the Jeffreys type

International Conference Days on Diffraction (DD) 2013

Author(s): Sergey A. Rukolaine ; Alexander M. Samsonov
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2013
Conference Location: St. Petersburg, Russia
Conference Date: 27 May 2013
Page(s): 125 - 130
ISBN (Electronic): 978-1-4799-1039-7
ISBN (Paper): 978-1-4799-1037-3
DOI: 10.1109/DD.2013.6712816
Regular:

The diffusion equation (DE) is widely used for approximate description of non-anomalous diffusion and Brownian motion (BM). However, the DE is wrong in describing the mean-square displacement... View More

Advertisement